Alert archive / Michigan / Wind Advisories in 2016

Wind Advisory 3, NWS Detroit, MI

February 28, 20164 counties in Michigan

NWS Detroit, MI issued this wind advisory at Feb 28, 2016, 2:35 PM EST for 4 counties in Michigan. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2016, 2:35 PM EST (19:35 UTC)
Expired
Feb 28, 2016, 7:00 PM EST
In force
4 hr
Issued by
NWS Detroit, MI

Counties Lenawee County, MI, Monroe County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 70 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2016-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2016-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2176 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

915 
WWUS73 KDTX 281935
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
235 PM EST SUN FEB 28 2016

MIZ075-076-082-083-290000-
/O.NEW.KDTX.WI.Y.0003.160228T1935Z-160229T0000Z/
WASHTENAW-WAYNE-LENAWEE-MONROE-
INCLUDING THE CITIES OF...ANN ARBOR...DETROIT...ADRIAN...MONROE
235 PM EST SUN FEB 28 2016

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

HAZARDOUS WEATHER...

 * SOUTHWEST WINDS WILL GUST AS HIGH AS 45 MPH INTO EARLY THIS
   EVENING.

IMPACTS...

 * SCATTERED TREE OR POWER LINE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

 * PREPARE...PLAN...AND STAY INFORMED.
   VISIT HTTP://GO.USA.GOV/RR8

&&

$$

DG
1 follow-up statement
572 
WWUS73 KDTX 282357
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
657 PM EST SUN FEB 28 2016

MIZ075-076-082-083-290100-
/O.EXP.KDTX.WI.Y.0003.000000T0000Z-160229T0000Z/
WASHTENAW-WAYNE-LENAWEE-MONROE-
INCLUDING THE CITIES OF...ANN ARBOR...DETROIT...ADRIAN...MONROE
657 PM EST SUN FEB 28 2016

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. 

HAZARDOUS WEATHER...

 * SOUTHWEST WIND GUSTS WILL REMAIN 20 TO 30 MPH THIS EVENING.
   THERE WILL BE A BRIEF PERIOD AFTER 10 PM WHEN WIND GUSTS MAY
   RISE UP TO 35 TO 40 MPH BEFORE DIMINISHING AGAIN OVERNIGHT.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. 

&&

$$

SC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Feb 28, 1:08 PM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Feb 28, 1:08 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
108 PM EST SUN FEB 28 2016

.AVIATION...

WINDS WILL BE THE MAIN CONCERN THROUGH THE AFTERNOON AS SOUTHWEST
WINDS GUST NEAR 30 KNOTS. OTHERWISE...VFR CONDITIONS WILL PREVAIL
INTO THE EVENING WITH A SLIGHT DECREASE IN WINDS EXPECTED AROUND
SUNSET ASSOCIATED WITH THE DIURNAL CYCLE.

PRECIPITATION IS THEN EXPECTED TO MOVE INTO THE AREA THIS EVENING
AHEAD OF AND ALONG A COLD FRONT...PRIMARILY WITHIN THE 23Z TO 04Z
WINDOW. THIS IS EXPECTED TO FALL ALMOST ENTIRELY AS RAIN...ALTHOUGH
WE COULD SEE A FEW WET SNOWFLAKES MIX IN BEFORE PRECIPITATION TAPERS
OFF. AFTER A SLIGHT LULL IN WINDS THIS EVENING...EXPECTING TO SEE
ANOTHER SPIKE IN SPEEDS ALONG THE FRONTAL PASSAGE AS IT PASSES
THROUGH SOUTHEAST MICHIGAN BETWEEN 02-04Z. WINDS (WEST-NORTHWEST)
COULD AGAIN GUST NEAR 30 KNOTS FOR SEVERAL HOURS BEFORE GRADUALLY
DECREASING OVERNIGHT.

STRONG WEST-SOUTHWEST WINDS WILL THEN REDEVELOP BY MONDAY AFTERNOON
IN ADVANCE OF ANOTHER COLD FRONT THAT WILL DROP THROUGH DURING
MONDAY LATE AFTERNOON AND EVENING.

FOR DTW...WIND GUSTS NEAR 30 KNOTS ARE EXPECTED TO CONTINUE THROUGH
THE AFTERNOON AND EARLY EVENING IN ADVANCE OF A COLD FRONT...FROM A
220 DIRECTION. RAIN AND MVFR CEILINGS/VIS SHOULD PRECEDE THE
FRONT...MOSTLY OCCURRING IN A SHORT WINDOW BETWEEN 00-04Z AT DTW.
ANOTHER SURGE IN WINDS IS EXPECTED AS THE FRONT WORKS THROUGH AROUND
04Z. GUSTS BETWEEN 30-35 KNOTS FROM 270-280 DEGREES WILL BRING ABOUT
CONCERNS FOR CROSS WINDS FOR SEVERAL HOURS BEFORE SPEEDS SUBSIDE
AGAIN OVERNIGHT.

//DTW THRESHOLD PROBABILITIES...

* HIGH WITH CEILINGS FALLING BELOW 5000FT THIS EVENING.

* HIGH WITH PRECIPITATION TYPE AS ALL RAIN.

* MEDIUM WITH CROSSWIND THRESHOLDS (270 DEGREES) FOR A SHORT PERIOD
  AFTER 04Z TONIGHT.

&&

.PREV DISCUSSION...ISSUED 433 AM EST SUN FEB 28 2016

DISCUSSION...

AN ACTIVE PATTERN WILL SET UP SHORTLY OVER THE GREAT LAKES REGION
WITH AS MANY AS 5 SEPARATE DEEP MIDLEVEL TROUGH STRUCTURES
ADVERTISED THROUGHOUT THE FORECAST PERIOD.

TODAY...THE FIRST MIDLEVEL TROUGH OF THE SEQUENCE WILL PUSH OUT OF
THE CANADIAN PRAIRIE AND SWING ACROSS THE NORTHERN GREAT LAKES
THIS EVENING. DATA SUPPORTS BOTH A STRONG FORWARD AND REARWARD
UPPER LEVEL JET STREAK ON EITHER SIDE OF THE TROUGH AXIS WHICH
WILL ACTUALLY SUPPORT TWO SURFACE LOW PRESSURE CENTERS. LATEST
MODEL CONSENSUS NUDGED SLIGHTLY NORTHWARD WITH THE FIRST SURFACE
LOW THAT WILL TRACK ACROSS NORTHERN LOWER MICHIGAN THIS AFTERNOON.
THIS IS IMPORTANT AS IT INCREASES CONFIDENCE IN THE WARMER
TEMPERATURES PUSHING THROUGH THE SAGINAW BAY REGION. IMPRESSIVE
WARMTH OFF OF THE DECK IN THIS WARM SECTOR...WITH 800-900MB
TEMPERATURES PUSHING +9 TO +10C. THE FIRST QUESTION REMAINS HOW
HIGH MAX TEMPERATURES CAN GET WITH SNOW DEPTHS OF 4-7 INCHES. NOT
A TOTAL 1:1 COMPARISON FOR LOOKING AT UPSTREAM IL/IN TEMPERATURES
YESTERDAY OVER/OFF OF THE SNOWPACK AS THE STRONGEST OF THE WARM
ADVECTION DID NOT REALLY RAMP UP UNTIL LATE IN THE DAY. OVERNIGHT
TEMPERATURES THIS MORNING HAVE CERTAINLY BEEN IMPRESSIVE HERE WITHIN
THE WELL MIXED ENVIRONMENT WITH READINGS IN THE LOWER TO MIDDLE
40S. WORKED OFF OF THE INHERITED GRIDS WITH SOME BLEND OF MOS TO
COME UP WITH HIGHS IN THE 50S FOR MOST LOCATIONS...AT 60 FOR
SECTIONS OF MONROE COUNTY TOWARD TOLEDO. THE SECOND AND MORE
IMPORTANT FORECAST ITEM FOR TODAY IS THE WIND POTENTIAL. GIVEN THE
WELL COUPLED/DRY BOUNDARY LAYER...THERE IS SOME CONCERN WITH HOW
HIGH IN THE VERTICAL MOMENTUM PROFILE WE CAN TAP INTO. SOME
GUIDANCE IS OVERLY CONTAMINATED WITH MOISTURE WHICH RENDERS THE
OUTPUT VIRTUALLY USELESS. STILL HOLDING ONTO THE BELIEF THIS
SNOWPACK WILL BE JUST ENOUGH TO CAUSE A SHALLOW LAYER OF HIGHER
STATIC STABILITY. FOR THIS REASON...THE THINKING IS THAT WINDS
TODAY WILL REMAIN IN THE 35 TO 40 MPH RANGE DURING THE PEAK OF THE
DIURNAL CYCLE. STRONGEST WINDS TODAY/THIS AFTERNOON APPEAR TO
REMAIN SOUTH OF THE I 69 CORRIDOR BECAUSE OF THE FOOTPRINT OF THE
LOW PRESSURE CIRCULATION.

TONIGHT...THE SECOND PEAK/MECHANISM FOR PEAK WINDGUST ACTIVITY WILL
COME ALONG AND BEHIND THE COLD FRONT. TIMING OF THE COLD FRONT HAS
PUSHED BACK A LITTLE...MORE INTO THE 03-06Z TIME WINDOW. 950MB TO
MIDLEVEL COLD ADVECTION IS RIGHT UP AGAINST THE FRONT WHICH IS
NOT ALL THAT LAGGED. THEREFORE...A BRIEF WIND POP ALONG THE FRONT
WILL BE SUPPORTED BETWEEN 04-07Z WITH WINDS POTENTIALLY GETTING
INTO THE 40 TO 45 MPH RANGE. GIVEN THE UNCERTAINTY FOR SURFACE
TEMPERATURES TODAY AND THE IDEA THAT WINDS WILL REMAIN BELOW
ADVISORY LEVELS...WILL REFRAIN FROM ISSUING ANY WIND HEADLINE THIS
PACKAGE. MODELS HAVE TOTALLY SWUNG MORE BULLISH ON DEPTH OF
MOISTURE DEVELOPING THIS EVENING ALONG WITH IMPRESSIVE DEEP
1000-500MB UVVS.SHOULD NOT BE THAT SURPRISED GIVEN THE MAGNITUDE
OF CYCLONIC VORTICITY ADVECTION THAT WILL OCCUR THIS EVENING.
OVERALL...A GOOD CATEGORICAL POP FOR SEMICH WITH A SOLID .08-.15
INCH QPF IN CONVECTIVE RAIN SHOWERS. THE TIMING OF RAIN SHOWERS
IS APPROXIMATELY 23-07Z FROM WEST TO EAST.

MONDAY...THE SECOND SURFACE LOW PRESSURE CENTER WILL BE FORCED OFF
THE EXIT REGION DYNAMICS OF THE TRAILING UPPER LEVEL JET MAXIMUM AND
A SUBSTANTIAL LOBE OF POTENTIAL VORTICITY FROM THE POLAR VORTEX.
THIS FEATURE WILL NOT BRING PRECIPITATION TO SOUTHEASTERN MICHIGAN
ON MONDAY...BUT WILL HELP DRIVE A STRONG WIND PROFILE ONCE AGAIN
ACROSS THE STATE. THE MOVE THIS FORECAST PACKAGE WAS TO GO MORE
AGGRESSIVE WITH THE WIND GRIDS. NOT HEADLINE TERRITORY...BUT 35 TO
40 MPH. TEMPERATURES IN THE LOWER TO MIDDLE 40S.

MONDAY NIGHT...THE COLD FRONT IN THE WAKE OF MONDAY LOW PRESSURE
SYSTEM WILL IN FACT BE A DEEP ARCTIC FRONT...COMPLIMENTED BY WHAT
SHOULD BE AN AGGRESSIVE SURFACE ANTICYCLONE AT LEAST NOSING IN
FROM THE WESTERN GREAT LAKES. THE FRONT IS EXPECTED TO CLEAR THE
FAR SOUTHERN LOWER MICHIGAN BORDER TO THE SOUTH WHICH WILL THEN
SET THE STAGE FOR THE TUESDAY TO WEDNESDAY TIMEFRAME.

TUESDAY-WEDNESDAY...

THE FIRST ITEM TO COMMUNICATE WITH REGARDS TO THE POTENTIAL SYSTEM
IS THAT A HIGH AMOUNT OF UNCERTAINTY REMAINS. IN PARTICULAR...THERE
HAS BEEN A LARGE AMOUNT OF INTRA-MODEL RUN TO RUN VARIABILITY. THE
ECMWF WHICH HAD SOME CONTINUITY...HAS NOW BEEN SHOWING SIZABLE
SHIFTS IN ITS SOLUTION SPACE WITH EACH SUCCESSIVE RUN. DESPITE ALL
OF THE NOISE...THE DISCERNIBLE SIGNAL APPEARS TO BE A SOUTHERN SHIFT
TO THE EJECTION OF THE MAIN ENERGY. THOUGHT MAYBE WE WERE LOOKING AT
MORE OF A FRONTAL WAVE TYPE STRUCTURE BUT THE 28.00Z ECMWF ARRIVED
WITH ANOTHER MIDLATITUDE CYCLONE THIS TIME TRACKING ALONG THE
OHIO RIVER. THE 06Z NAM IS NOW EVEN MOVING AWAY FROM A PURE
ISENTROPIC ASCENT/FGEN FORCING EVENT. SO ALOT TO WORK OUT YET.
WILL REFRAIN FROM GETTING SPECIFIC HERE WITH ALL OF THE
UNCERTAINTY. HOWEVER...THE SECOND ITEM TO COMMUNICATE IS THE
TREND TOWARD A COLDER...ALL SNOW SYSTEM. OBVIOUSLY NOT
DEFINITE...BUT ENOUGH TO REMOVE ANY LIQUID MENTION...WHICH SHOULD
SIMPLIFY THE FORECAST. ALL THINGS CONSIDERED...THE THOUGHT IS THE
FORECAST IS IN A GOOD SPOT AND IS A REASONABLE COMPROMISE OF THE
POSSIBLE OUTCOMES. THE FORECAST WILL READ LIKELY POPS MONDAY NIGHT
AND TUESDAY WITH 1 TO 3 INCHES OF SNOW THROUGH TUESDAY. THE LAST
ITEM TO COMMUNICATE AND STRESS IS THAT THERE REMAINS A HIGH AMOUNT
OF POTENTIAL WITH THIS SYSTEM TO CAUSE SOME RATHER SIGNIFICANT
IMPACTS. THE POTENTIAL INCLUDES BOTH A PRECEDING FRONTOGENESIS
POTENTIAL MONDAY NIGHT AND THEN EJECTION OF THE MAIN
ENERGY/MOISTURE TUESDAY AND TUESDAY EVENING. THEREFORE...SIZABLE
SHIFTS IN THE FORECAST REMAIN POSSIBLE AND ARE PROBABLE.

MARINE...

A LOW PRESSURE SYSTEM WILL BE IN THE PROCESS OF MOVING EAST ACROSS
THE CENTRAL GREAT LAKES REGION TODAY.  THIS WILL BRING INCREASED
SOUTHWESTERLY WINDS AND THE POSSIBILITY FOR GALE FORCE WINDS AS THE
PRESSURE GRADIENT TIGHTENS BRINGING GUSTS UP TO 35 KNOTS.  A GALE
WARNING HAS BEEN ISSUED FOR SOUTHERN PORTIONS OF LAKE HURON
OVERNIGHT TONIGHT. THIS GRADIENT AND ASSOCIATED WINDS ARE EXPECTED
TO BRIEFLY DIMINISH BY TOMORROW MORNING BEFORE INCREASING AGAIN IN
THE AFTERNOON.  THIS SECOND INCREASE IN WINDS TOMORROW AFTERNOON IS
A RESULT OF ANOTHER LOW PRESSURE SYSTEM THAT IS SET TO MOVE ACROSS
THE NORTHERN GREAT LAKES THROUGH TUESDAY EVENING. THERE IS POTENTIAL
FOR GUSTS UP TO 50 KNOTS DURING THIS TIME.  A STORM WATCH FOR
NORTHERN LAKE HURON AND A GALE WATCH FOR SOUTHERN LAKE HURON HAS
BEEN ISSUED FOR MIDDAY TOMORROW GOING THROUGH THE EVENING.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LHZ363-
     421-422-441-462-463.

     GALE WARNING FROM 9 PM THIS EVENING TO 4 AM EST MONDAY FOR LHZ362-
     363-441-462>464.

     STORM WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR LHZ361-
     362.

LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&

AVIATION.....HLO
DISCUSSION...CB
MARINE.......SS

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Feb 28, 4:55 AM EST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
455 AM EST SUN FEB 28 2016

MIZ047>049-053>055-060>063-068>070-075-076-082-083-291000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
455 AM EST SUN FEB 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE POTENTIAL EXISTS FOR A WINTER STORM SYSTEM TO IMPACT
SOUTHEASTERN MICHIGAN MONDAY NIGHT AND TUESDAY. WHILE SIGNIFICANT
ACCUMULATIONS OF SNOWFALL REMAIN POSSIBLE...UNCERTAINTY REMAINS
WITH REGARDS TO THE STRENGTH AND TRACK OF THE STORM. LATEST
INDICATIONS ARE THAT 1 TO 3 INCHES OF SNOWFALL WILL BE POSSIBLE
FROM MONDAY NIGHT THROUGH TUESDAY. SMALL CHANGES IN THE STORM
TRACK MAY LEAD TO SIGNIFICANT CHANGES IN THE FORECAST DETAILS.
KEEP ABREAST OF LATER FORECASTS FOR THE MOST ACCURATE WEATHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-291000-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
455 AM EST SUN FEB 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT TONIGHT FOR MUCH OF LAKE HURON. REFER
TO THE LATEST FORECASTS AND MARINE WEATHER MESSAGE FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM WATCH IS IN EFFECT MONDAY FOR NORTHERN LAKE HURON...WITH A
GALE WATCH IN EFFECT FOR SOUTHERN LAKE HURON. REFER TO THE LATEST
FORECASTS AND MARINE WEATHER MESSAGE FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

CB

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 9:44 PM ESTGale WarningDTX30 hr
Feb 28, 3:55 AM ESTGale WatchDTX12 hr
Feb 28, 3:55 AM ESTStorm WatchDTX12 hr
Feb 28, 3:52 PM ESTGale WarningDTX30 hr
Feb 28, 3:52 PM ESTStorm WarningDTX24 hr

Nearby

Wind Advisories in Michigan, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.